Jump to content

Bobby Stephenson

Member Since 12 Nov 2009
Offline Last Active Mar 27 2013 09:27 AM

#3310361 Accutane-I Believe In You!

Posted by Bobby Stephenson on 12 December 2012 - 06:31 PM

That's how my face look on from Day 8 to Day 19. It's the initial breakout so just hang in there!


#3299816 Severe Side Effects Have Left Me Suicidal

Posted by Bobby Stephenson on 03 November 2012 - 01:07 PM

When I started Accutane I did an obsessive amount of research, calculated my dosage, checked in with my doctor, review my blood test...didn't you see warning signs?


#3299812 Claravis/accutane Dosage Question

Posted by Bobby Stephenson on 03 November 2012 - 01:02 PM

Call your doctor and schedule an earlier appointment...My derm specifically told me to take my blood test and schedule an appointment with her 1 week before I run out of pills. The first month I rushed this but I called and was "squeezed" in with a lunch time appointment. I'm sure your doctor will accommodate so you don't run out of pills.


#3294228 Face Is Shiny, But Not Oily?

Posted by Bobby Stephenson on 12 October 2012 - 09:44 AM

I use the same moisturizer but I don't shine. Are you a vampire?


#3293207 Im Going To Cali Today.

Posted by Bobby Stephenson on 08 October 2012 - 10:41 AM

When you feel like giving up, remember why you held on for so long in the first place.


#3292976 Question About The Regimen

Posted by Bobby Stephenson on 07 October 2012 - 02:37 PM

If you don't really have acne BP is gonna mess up your face.


#3292952 Can You Help Me?

Posted by Bobby Stephenson on 07 October 2012 - 12:09 PM

Use a stronger moisturizer. I don't know what they sell in Bosnia so I can't give you any recommendations.


#3292843 Is Accutane For Me?

Posted by Bobby Stephenson on 06 October 2012 - 09:52 PM

That is really up to you. But if you are worried, a lot of us are on this forum are on Accutane. The only side effect I have had is dry lips but I am only on week 4. I am happier on Accutane because I know I am doing something about my condition instead of living with it. Living with hope can't be a bad thing. I think only people with mental disorders like being bipolar have suicide ideation. I can attribute the hair loss / thinning to age because I had a phase where I thought I was losing my hair, but that was even before Accutane. I have not notice any hair loss on this medication. There is a mandatory monthly blood test to monitor your liver too. If you have insurance the prescription is only $35. You can always stop if you feel something is wrong. The build up of vitamin A will only last in your system for 9 days.


#3292609 Help, What Is This :( (Pics)

Posted by Bobby Stephenson on 05 October 2012 - 06:55 PM

That is someone's neck tilted -90 degrees.


#3292144 Men Only - Best Moisturizer Is Cerave

Posted by Bobby Stephenson on 04 October 2012 - 11:01 AM

Let me first tell you that I know next to nothing about products and this is my opinion. For most men like myself, we are not used to putting things on our face or skin. It feels weird and it's sticky all day long. I hate putting products on my skin. I would rather have dry skin. Not only that, even when I do manage to ignore the feeling of lotion on my face, I have to wash my hands because my palms were just too sticky.

Well I have been on Accutane for 3 weeks now and it is just beyond what a normal dry should be. The recommended moisturizer is Cetaphil but it was like putting oil on my face. It looks shiny and it is sticky even hours after the application. So, I didn't even moisturize. I couldn't stand the feeling of it on my skin, not even on my legs or arms because I would feel it when I rub against objects. That is until a co-worker gave me a sample moisterizer she got from the mall or something. My chin was flaking badly at work. It was Cerave!

It goes on and absorb so quickly you would forget you had lotion on. So I went to the store to see if the real product would do that. I open the jar and moisterized my left hand. A few seconds later it felt like nothing! Even my palm felt light and normal!

So if you're a guy like me. This is the best product for you.

Attached Thumbnails

  • cerave.jpg